Mentor CharlieBrown Posted July 4, 2016 Mentor Share Posted July 4, 2016 (edited) It has been years since I took medications, I was 16 when I took them in 2009, and went through a few different brands. I have copied some of my introduction story to make things easier for me.http://survivingantidepressants.org/index.php?/topic/5232-%E2%98%BC-hello-charliebrown-script-free/#entry67166 Starting with Fluoxetine 10mg for 1 month. Then Venlafaxine for 1 month at 75mg then, 3 months at 150mg.1 month of Clonazepam 0.5mg as I was tapered off Venlafaxine and onto Sertraline 50mg. Then I took Sertraline 100mg for 4 months. Still experiencing panic attacks, agoraphobia and paranoia. I went to the hospital during a panic attack and was given Lorazepam 1mg for 1 week. This is when my psychiatrist added Risperidone on top of the Sertraline. Risperidone started at 0.25mg for 3 days, then 0.5mg for one week, raised to 1.0mg for one week. After two weeks I had a check-up I told the Dr. I wasn't feeling anything and I believe he may have misinterpreted that as "no effects" but when I said it I meant that I felt no emotions. My dose was raised to 1.5mg daily. After 3 days of 1.5mg I began experiencing Akathisia with no relief of anxiety. With no options in perceived sight I took all of the remaining Risperidone. Approx forty 0.5mg pills. My Parents caught me and called 911. At the hospital I was given charcoal and passed out, waking hours later. After being discharged I continued to take Sertraline as prescribed for 2 months. With no reduction in my anxiety and my emotions being basically non existant I decided to "take the good with the bad" and feel some kind of emotion. Over the next month and a half I slowly weaned myself off Sertraline. Popping open the capsule and throwing away 3-5 tiny XR beads a day. So that's my age, meds and taper strategy. How long it took to regain all my emotions and bodily functions is a hard one to answer. It took about 6 months before I felt much of anything. Then the bad emotions came back, sadness, anger. Slowly over the next two years I had many days that were blank and void of anything, days full of sadness, but also days where a light would shine and I would be happy. Feelings were coming back in waves and leaving again. I joined this website in late 2013 and at that point I had some emotional range, a libido but no sexual pleasure.So i guess it took about 3 years off medications to regain a good emotional range and my youthful lust. I'm finally writing this success story because in the past year the lack of sexual pleasure and anhedonia are not a problem for me anymore. The feelings slowly came back in waves, sometimes weak, but getting stronger and stronger. Now I feel great when I hug someone or see a friend smile. Sometimes the feelings can even be overwhelming. Like my heart is ready to burst. I don't know what else to add except, it's been almost 7 years since I took medications and I am a whole new person!Don't give up hope! Things are constantly changing, even if you don't notice. I didn't notice the change until it was right in my face! Edited July 5, 2016 by Altostrata changed at request of OP 1 Prescribed Various SSRI's in 2009. Fluoxetine 10mg - 1 Month. Switch to Venlafaxine 75-150mg for 3-5 months. Switch to Sertraline 50-100mg for 6-9 months. Then taper. Clonazepam 0.5mg for 1 month, as I switched from Venlafaxine to Sertraline. About 3 months of Sertraline with no improvement, Risperidone was added @ 0.5-1.5mg for one month with 100mg Sertraline. (Causing my only suicide attempt, I was not me.) Sudden stop of Risperidone. A self-taper, removing Sertraline XR beads from 100mg capsules, over 5-9 months. Which I would consider too hasty, in retrospect. Recovered from medication side effects! My success story: Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now